Concerta and migraines?

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Feb 7, 2007.

  1. dani78xo

    dani78xo New Member

    I was on ritalin a while ago so I'd have energy to stay in school, and it worked for a little while before I started having serious migraines everyday when the energy faded.

    I changed to concerta, which helped tremendously. I didn't have as much energy as I had with the ritalin, but I wasn't getting migraines.

    My doctor and I decided to try the next step up. I was at the 18 mg dose of concerta, and she upped it to the 36 mg dose. Ever since I started the higher dose, I've been really dizzy, and getting headaches again--before the effects even start wearing off.

    Can concerta cause something like this? And has anyone else had trouble upping their dose?

    I'm not sure if I should call the doctor to go back to 18 mg...I can't deal with the migraines, but I can't get through a day of school without the energy.

    Thanks